The results of your blood tests are very slightly elevated.
This mildly elevated white count together with this mildly elevated lymphocyte count, might mean that you just had a viral infection like a cold.
Regarding the liver enzymes, i don't think that there is anything to worry about unless your ast and alt were really low before.
Possible causes for this minimal elevation in the ast and alt could be:
1. Diabetes. By mobilizing fat to your liver, a condition known as fatty liver. This can be detected by either an ultrasound or a ct scan of the abdomen.
2. You are taking multiple medications and some of these medications like metformin can cause elevation in the liver enzymes.
3. Viral liver infection otherwise known as hepatitis.
4. Rare diseases such as hemochromatosis.
Regarding your cholesterol profile, you are a diabetic and your ldl has to be 100 or less according to the guidelines. Yours is already 100, so i don't cthink that you need to take it. Discuss this further with your doctor
About your fatigue, atenolol can cause extreme fatigue and many patients stop it because of this side effect.
Lipitor can cause increase in the liver enzymes and can affect the muscles as well. So, if you have muscle weakness or muscle pains of any sort with which it is going to be difficult to assess the side effect of muscle pain and/or weakness (this is a very serious side effect as it might end in renal failure if there is severe unnoticed muscle damage), some health care providers choose not to use the group of medications to which lipitor belongs.
If you are really concerned, i don't see a reason why not have an ultrasound of the abdomen to take a look at the liver. Have some blood tests done to exclude hepatitis.
Regarding your bleeding problem, i am not comfortable discussing this as i am not a gynecologist but i think at your age, if there is any suspicion about cancer, the uterus and ovaries are removed.
Thank you very much for using our website http://doctorslounge.com
and i hope that this information helped.
Yasser Mokhtar, M.D.